RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dryuma, Valerii Semenovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 3

Number of views:
This page:814
Abstract pages:1903
Full texts:796
References:299
Senior Researcher
Doctor of physico-mathematical sciences (1978)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Phone: +373 (2) 73 81 07
Fax: +373 (2) 73 80 27
E-mail: , , ,
Website: http://www.math.md/people/driuma-valeriu/
Keywords: solitons, riemann geometry.
UDC: 514, 517.958, 517.95
MSC: 53XX, 35XX, 83XX

Subject:

Geometrical methods in theorz of nolinear differential equations.

   
Main publications:
  1. Dryuma V. S., “Ob analiticheskom reshenii dvumernogo uravneniya Kortevega–de Vriza (KdV)”, Pisma v ZhETF, 19 (1973), 753–757
  2. Dryuma V. S., “O geometrii differentsialnykh uravnenii vtorogo poryadka”, Trudy Vsesoyuznoi konferentsii «Nelineinye yavleniya», ред. K. V. Frolov, Nauka, M., 1991, 41–47
  3. Dryuma V. S., “Geometry of second order ODE's and the Finsler metrics in theory of nonlinear dynamical systems”, Teoreticheskaya i matematicheskaya fizika, 99:2 (1994), 241–248  mathnet  mathscinet
  4. Dryuma V. S., “On Initial Values Problem in theory of second order ODE's”, Proceedings of the Workshop on Nonlinearity, Integrability and all that: Twenty years after NEEDS'79 (Lecce, Italy, 1–10 July, 1999), ed. M. Boiti, World Scientific, 2000, 109–116  mathscinet  zmath
  5. Dryuma V. S., “Applications of the Riemannian and Einstein–Weyl geometry in theory of second order ODE's”, Teoreticheskaya i matematicheskaya fizika, 128:1 (2001), 15–26  mathnet  mathscinet  zmath
  6. Dryuma V., “The Riemann and Einstein–Weyl geometries in the theory of ordinary differential equations, their applications and all that”, New Trends in Integrability and Partial Solvability, eds. A. B. Shabat et al., Kluwer Academic Publishers, The Netherlands, 115–156  mathscinet  zmath
  7. Dryuma V. S., “On the integration of Cylindrical KP equation by the method of inverse problem of scattering theory”, DAN SSSR, 268 (1983), 15–17  mathscinet  zmath; SMD. Sov. Math. Dokl., 27 (1983), 6–8  zmath
  8. Dryuma V. S., “Group-theoretical interpretation of integrable nonlinear differential equations&”, Differenzialnye uravneniya, Minsk, 13 (1977), 1195–1197  zmath
  9. Dryuma V. S., “On analitical solutions of cylindrical Korteveg&–de Vrise equation”, Izvestiya AN MSSR, 1976, no. 3, 14–16
  10. Dryuma V. S., “Analitic solution of the two-dimemsional Korteveg–de Vries (KdV) equation”, Sov. Phys. JETF Lett., 19 (1974), 387–388  adsnasa

http://www.mathnet.ru/eng/person17767
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210936

Publications in Math-Net.Ru
2012
1. Valery Dryuma, “The Ricci-flat spaces related to the Navier–Stokes equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, 2,  99–102  mathnet  mathscinet  zmath
2010
2. Valery Dryuma, “On spaces related to the Navier–Stokes equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 3,  107–110  mathnet  mathscinet  zmath
2008
3. Valery Dryuma, “Four-dimensional Ricci-flat space defined by the KP-equation”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, 3,  108–111  mathnet  mathscinet  zmath
4. Valery Dryuma, “On theory of surfaces defined by the first order systems of equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, 1,  161–175  mathnet  mathscinet  zmath
2006
5. V. S. Dryuma, “Toward a Theory of Spaces of Constant Curvature”, TMF, 146:1 (2006),  42–54  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 146:1 (2006), 34–44  isi  scopus
2005
6. Valery Driuma, “On the Riemann extension of the Gödel space-time metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, 3,  43–62  mathnet  mathscinet  zmath
7. Valery Driuma, “On geometrical properties of the spaces defined by the Pfaff equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, 1,  69–84  mathnet  mathscinet  zmath
2003
8. V. Driuma, “On Riemann extension of the Schwarzschild metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, 3,  92–103  mathnet  mathscinet
9. Valerii Driuma, Maxim Pavlov, “On initial value problem in theory of the second order differential equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, 2,  51–58  mathnet  mathscinet  zmath
10. Valerii Dryuma, “The Riemann extensions in theory of differential equations and their applications”, Mat. Fiz. Anal. Geom., 10:3 (2003),  307–325  mathnet
2001
11. V. S. Dryuma, “Applications of Riemannian and Einstein–Weyl Geometry in the Theory of Second-Order Ordinary Differential Equations”, TMF, 128:1 (2001),  15–26  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 128:1 (2001), 845–855  isi
1994
12. V. S. Dryuma, “Geometrical properties of the multidimensional nonlinear differential equations and the finsler metrics of phase spaces of dynamical systems”, TMF, 99:2 (1994),  241–249  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:2 (1994), 555–561  isi
1983
13. V. S. Dryuma, “On the integration of the cylindrical Kadomtsev–Petviashvili equation by the method of the inverse problem of scattering theory”, Dokl. Akad. Nauk SSSR, 268:1 (1983),  15–17  mathnet  mathscinet  zmath
1977
14. V. S. Dryuma, “A group interpretation of nonlinear wave equations that are integrable by the method of the inverse problem of scattering theory”, Differ. Uravn., 13:9 (1977),  1713–1715  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. On equations of incompressible liquids in Lagrange variables
V. S. Dryuma
All-Russian conference "Modern Problems of Continuum Mechanics" devoted to 110 anniversary of L. I. Sedov
November 14, 2017 15:30
2. Towards the theory of solutions of the flow equations of incompressible liquid
V. S. Dryuma
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 17:00
3. On solution of the Euler equations for ideal incompressible fluids
V. S. Dryuma
International Conference on Mathematical Control Theory and Mechanics
July 3, 2015 15:50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019